Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Stiff Joints From Lyrica !

At moment I have very painful joints throughout my body. Worst are hips, spine, shoulders plus fatigue. Lots of sleep needed.
I firmly believe this is caused by taking low dose Lyrica for 6 months. Now I have stopped this vile drug 2 weeks ago I still have this debilitating joint pain and stiffness. Has anyone had similar problems.
Kind regards.


  • dilaurodilauro ConnecticutPosts: 9,859
    using either Lyrica (Pregabalin) or Neurontin (Gabapentin). Both of those medications are designed to deal with nerve pain.

    No question about fatigue. One of the many negative side effects of either of those nerve medications is sleepiness or unusual drowsiness.

    Additional less common effects include

    • - muscle aches and pains
      - muscle twitching or jerking
      - muscle weakness
    What was the dosage you were on? And curious why do you label it this vile drug?
    Ron DiLauro Spine-Health System Administrator
    I am not a medical professional. I comment on personal experiences
    You can email me at: rdilauro@veritashealth.com
  • PlumbTuckeredOutPlumbTuckeredOut Philadelphia, PAPosts: 325
    I was on Lyrica for over a year and begged to get off it. The side effects were horrible! I gained weight. I was always tired. I felt like I couldn't get my brains unscrambled! I was only taking 100mg twice a day.

    I asked to wean off the med and my pain doc agreed. After being off the med for a few weeks I caught myself saying, "I miss the Lyrica. It helped my knee pain...." Now I take 25mg twice a day. It's helping enough.

    And then, I also had to add prednisone for a severe asthma attack. In the past I'd been hospitalized on IV steroids for my asthma. I remember being in tears in the hospital because the beds hurt my back so much. Nope, side effect of prednisone, lower back pain! Even on morphine and oxycodone, the pred makes my back hurt! The pred also allows me to breathe. I'll be off it by Sunday as it's a weaning dose.

    A vile med for one person is a life saver for another. I've been on oxy-contin and wondered what was so great about that drug! It does nothing for me! We're all individuals with different receptors activated by some drugs more than others.


    Two roads diverged in a wood, and I took the one less traveled by...... (Robert Frost)
    I still don't know if I should have taken the one that said, "Caution! Dead End" (Me)
  • I've been on lyrica for over a year now I was at my doctors surgery for a blood test and they told me I was borderline diabetic
    They said my weight was drastically up by 2 stone since my last visit less than a year ago
    I've told them I don't know how as ive been eating less food and when I get a dinner set in front of me I don't want to eat it
    I've also had stiffness in my arms shoulders and legs
    Also tiredness plays a part and my mouth is always dry
    So I wonder is this to do with lyrica ???????
    Brian davidson
Sign In or Register to comment.